# SDR SIMA20171221004

- Difficulty date: December 21, 2017
- Submitted: December 22, 2017
- Operation: Air carrier
- Aircraft: N676AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500807
- Aircraft time: 33,412 hours, 29,436 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Condition: Smoke
- Location: Chart Holder
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE FROM FIRST OFFICER`S CHART HOLDER LIGHT WHEN ON.  REMOVED AND REPLACED THE CHART HOLDER IAW AMM 25-12-11. OPS CHECKED GOOD.
